# SDR USAAD96061

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

JFK/PIT - FLT 721 - AFTER TAKEOFF, RETRACTING GEAR, NOSE GEAR UNSAFE LIGHT STAYED ON, AND THERE WAS A LOUD VIBRATION.  RECYCLED GEAR, DID SAME THING.  ON WALK-AROUND AFTER LANDING, FOUND RT FORWARD NOSE GEAR DOOR OPEN.  REPLACED LOCK SENSOR PROXIMITY SWITCH AND CONDUIT AND ADJUSTED CLEARANCE PER MM.  SERVICED NOSE STRUT WITH AIR AND OIL PER MM.  ALSO, ADJUSTED RT NOSE GEAR DOOR FORWARD BUNGEE TO PROPER TENSION PER MM.  (X)
